# SDR CA960415009

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Starter Drv End
- Component: Lucas, 23079009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ANTI-DRIVE END BEARING FAILURE CAUSING EXTENSIVE DAMAGE TO ARMATURE AND STARTER ASSEMBLY.
